# SDR DALA2016040402561

- Difficulty date: April 1, 2016
- Submitted: April 4, 2016
- Operation: Air carrier
- Aircraft: N762BC
- Make and model: Boeing 757-26D
- Aircraft serial: 33966
- Aircraft time: 28,319 hours, 16,502 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD MAIN FLAP UPPER OTBD PANEL HAS CHAFE DAMAGE 0-36" FROM THE OTBD END. ACCOMPLISHED REPAIR, DAMAGE DIMENSION IS APPROXIMATELY 1" X 11" OF THE DISCREPANT AREAS ON LT INBD MAIN FLAP UPPER OTBD PANEL IAW ER/A 514121-14MA, ORIGINAL REVISION.
